# SDR QXEA2024082700201

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 18,718 hours, 12,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 626QXLHFWD
- Condition: Inoperative
- Location: Zone 200
- Part time: 18,718 hours, 12,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS AT ROW 3 AND 7 WOULD NOT STAY ILLUMINATED FOR 15 MINUTE FUNCTIONAL TEST. REPLACED BATTERY IN EMERGENCY LIGHT POWER SUPPLY UNIT 2 IAW EMBRAER 175 MM TASK# 'S 33-50-01-000-801-802-A  AND 33-50-01-400-802-A. EMERGENCY LIGHTS SYSTEM OPERATIONAL TEST GOOD IAW EMBRAER 175 MM TASK# 33-50-00-710-801-A.
